MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM
Catalog Number 02.07.0310PSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Primary surgery left knee - (b)(6) 2015.Primary surgery right knee - (b)(6) 2013.Batch review performed on 15 march 2018; lot 124608: (b)(4) items manufactured and released on 07 february 2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event gmk-primary tibial insert ps fixed size 2/12mm reference 02.07.0212psf (k090988); lot 130899: (b)(4) items manufactured and released on 24 april 2013.Expiration date: 2018-03-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection in both knees.The pathogen is unknown.The surgeon performed an i & d and swapped the poly on both sides.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM
Common Device Name
TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7344704
Report Number3005180920-2018-00155
Device Sequence Number36016
Product Code JWH
UDI-Device Identifier07630030817069
UDI-Public07630030817069
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number02.07.0310PSF
Device Lot Number124608
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR